# SDR AALA202112142131

- Difficulty date: December 9, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A300*
- Aircraft serial: 1519
- Aircraft time: 67,374 hours, 25,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT BATTERY MID RIGHT FAILS TEST. **SUPPLEMENTAL REPORT FOR AALA202112102131: REMOVED CEILING PANEL 231JC PER A321 AMM 25-23-41-000-001-A. PERFORMED OPERATIONS CHECK ON MID LEFT EMERGENCY POWER SYSTEM UNIT BATTERY PER A321 AMM 33-51-00-710-006-A. OPERATIONS CHECK GOOD. INSTALLED CEILING PANEL 231JC PER A321 AMM 25-23-41-400-001-A. OPERATIONS CHECKED EMERGENCY EXIT SIGNS PER A321 AMM 33-51-00-710-008-A. OPERATIONS CHECK GOOD.** (CLOSED)
